# SDR BAQA200700023

- Difficulty date: June 29, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N293SV
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6408
- Aircraft time: 4,237 hours, 13,612 cycles
- Engine: Tmeca ARRIEL1C
- Engine time: 4,072 hours
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 0301057890
- Part serial: 1695B
- Condition: Defective
- Location: Nr 1 Fire Detect
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING LEVEL FLIGHT NR 1 ENGINE FIRE LIGHT ILLUMINATED.  AIRCRAFT WAS LANDED WITHOUT FURTHER INCIDENT.  AFTER MECHANIC INVESTIGATED FOR CAUSE FOUND ENGINE WIRING HARNESS TO BE DEFECTIVE.
